# SDR AALA2019100292025

- Difficulty date: September 14, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 54,531 hours, 22,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141A83166
- Condition: Corroded
- Location: Bs 294-304
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND FORWARD DOOR CREASE BEAM STRAP BETWEEN BS 294.5 AND BS 304 AT RBL 57. REPLACED STRAP PER SRM 51-40-02.
